# SDR SWIA201230437

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 22,657 hours, 18,980 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGES.  (FLT 5326)  FOUND TORQUE LINKS DISCONNECTED.  REPLACED NR 1 AND NR 2 NOSE TIRES AND RECONNECTED TORQUE LINKS. P/N: 5010598  S/N OFF: JAN01-0084   P/N: 5010598   S/N OFF: JAN02-3883
